On minimal rule sets for almost all binary information systems

Mikhail Ju Moshkov, Andrzej Skowron, Zbigniew Suraj

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


The minimal rules for information systems are often used for inducing data models by methods in which the optimization of models is based on the minimal length principle. We show that almost all information systems from a certain large class of information systems have relatively short minimal rules. However, the number of such rules is not polynomial in the number of attributes and the number of objects. This class consists of all binary information systems with the number of objects polynomial in the number of attributes. Hence, for efficient inducing data models some filtration techniques in rule generation are necessary. In our further study we would like to extend our results for arbitrary information systems.
Original languageEnglish (US)
Pages (from-to)247-258
Number of pages12
JournalFundamenta Informaticae
Issue number1-3
StatePublished - Dec 7 2007
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-09-21

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Algebra and Number Theory
  • Theoretical Computer Science
  • Information Systems


Dive into the research topics of 'On minimal rule sets for almost all binary information systems'. Together they form a unique fingerprint.

Cite this